# SDR USAA920080912

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 25,481 hours, 9,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1548 SEA-CLT - EMERG EQUIP - F/A FLASHLIGHT AT 2R INOP.  MAINTENANCE REPLACED 2R F/A FLASHLIGHT.  OPERATIONAL CHECK NORMAL.
